MAUDE Adverse Event Report: MERIT MEDICAL IRELAND, LTD. INQWIRE®; PERIPHERAL VASCULAR GUIDEWIRE

MERIT MEDICAL IRELAND, LTD. INQWIRE®; PERIPHERAL VASCULAR GUIDEWIRE
Catalog Number IQ35F260J3/CNB
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during use the coating of the guidewire came off.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation, and the photographs provided were insufficient to perform an investigation.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaint for this lot number was found.

Brand Name
INQWIRE®
Common Device Name
PERIPHERAL VASCULAR GUIDEWIRE
Manufacturer (Section D)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
ballybrit, galway H91W2 74
EI  H91W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND, LTD.
parkmore business park west
ballybrit, galway H91W2 74
EI   H91W274
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23844957
Report Number1721504-2025-00750
Device Sequence Number18600867
Product Code DQX
UDI-Device Identifier00884450011133
UDI-Public00884450011133
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIQ35F260J3/CNB
Device Lot NumberK3086568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown